Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

Pancreatitis

Can the medicine Zanaflex cause Pancreatitis?  I have looked up information on this med and it states that 1 out of 20 patients could develop liver damage.  I was diagnosed with Pancreatitis on 10/14/08.  I had never had it in my life.  I am afraid this medicine has caused it.  I have never ever picked up any type of drink other than diet pepsi and jucie.  Any help will be greatly appreciated.  I am so scared and hurting.  Susan
1 Responses
535822 tn?1443980380
Have you put this into your search engine for answers, put in Zanaflex and side effects, also the pharmacy may help they can put it into their PC there,I know there are side effects from a lot of meds and the warnings are usually on the label. I am getting some similar pain but mine is not so bad, it came on after I was prescribed Penicillin and took strong pain Meds and had dental work done , I am still a mystery but not taking any other prescribed meds that make me ill.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem